RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 100–108 (Mi zvmmf5907)  

This article is cited in 1 scientific paper (total in 2 paper)

An iterative method with Chebyshev parameters for finding the maximum eigenvalue and corresponding eigenfunction

V. I. Lebedev

Moscow

Full text: PDF file (874 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 92–101

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N25; Secondary 35P15
Received: 06.01.1975
Revised: 12.07.1976

Citation: V. I. Lebedev, “An iterative method with Chebyshev parameters for finding the maximum eigenvalue and corresponding eigenfunction”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 100–108; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 92–101

Citation in format AMSBIB
\Bibitem{Leb77}
\by V.~I.~Lebedev
\paper An iterative method with Chebyshev parameters for finding the maximum eigenvalue and corresponding eigenfunction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 100--108
\mathnet{http://mi.mathnet.ru/zvmmf5907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488893}
\zmath{https://zbmath.org/?q=an:0348.65092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 92--101
\crossref{https://doi.org/10.1016/0041-5553(77)90073-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5907
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, L. F. Yukhno, “A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem”, Comput. Math. Math. Phys., 38:7 (1998), 1046–1056  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020